Alert archive / Arkansas / Tornado Warnings in 2009
Tornado Warning 111, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Dec 23, 2009, 10:47 PM CST for Hempstead County, Lafayette County, Miller County, Arkansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2009, 10:47 PM CST (04:47 UTC)
- Expired
- Dec 23, 2009, 11:30 PM CST
- In force
- 43 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Hempstead County, AR, Lafayette County, AR, Miller County, AR
The radar
The Shreveport radar (KSHV), 111 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 8:48 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 4.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 446 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 329 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSHV 240447
TORSHV
ARC057-073-091-240530-
/O.NEW.KSHV.TO.W.0111.091224T0447Z-091224T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1047 PM CST WED DEC 23 2009
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
NORTHERN LAFAYETTE COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF LEWISVILLE...
MILLER COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 1130 PM CST
* AT 1047 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FOUKE...OR
15 MILES SOUTHEAST OF TEXARKANA...MOVING NORTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GENOA
AND GARLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST THURSDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS.
&&
LAT...LON 3348 9347 3345 9347 3345 9343 3316 9386
3329 9401 3371 9373
TIME...MOT...LOC 0448Z 227DEG 19KT 3329 9385
$$
D. BUTTS3 follow-up statements
000
WWUS54 KSHV 240503
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1103 PM CST WED DEC 23 2009
ARC057-073-091-240530-
/O.CON.KSHV.TO.W.0111.000000T0000Z-091224T0530Z/
HEMPSTEAD AR-LAFAYETTE AR-MILLER AR-
1103 PM CST WED DEC 23 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CST FOR
MILLER...LAFAYETTE AND HEMPSTEAD COUNTIES...
AT 1103 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR GARLAND...OR 11 MILES
WEST OF LEWISVILLE...MOVING NORTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPIRIT
LAKE...HERVEY...PINEY GROVE...PATMOS...MOUNT PLEASANT AND BOYD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST THURSDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
&&
LAT...LON 3348 9347 3346 9348 3345 9343 3324 9375
3338 9396 3371 9373
TIME...MOT...LOC 0503Z 236DEG 16KT 3334 9376
$$
D. BUTTS000
WWUS54 KSHV 240518
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1118 PM CST WED DEC 23 2009
ARC091-240527-
/O.CAN.KSHV.TO.W.0111.000000T0000Z-091224T0530Z/
MILLER AR-
1118 PM CST WED DEC 23 2009
...THE TORNADO WARNING FOR MILLER COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF MILLER COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST THURSDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3348 9347 3346 9348 3345 9343 3330 9366
3333 9366 3336 9369 3338 9367 3339 9370
3344 9373 3349 9372 3353 9377 3360 9381
3371 9373
TIME...MOT...LOC 0517Z 229DEG 22KT 3343 9365
$$
ARC057-073-240530-
/O.CON.KSHV.TO.W.0111.000000T0000Z-091224T0530Z/
HEMPSTEAD AR-LAFAYETTE AR-
1118 PM CST WED DEC 23 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CST FOR
LAFAYETTE AND HEMPSTEAD COUNTIES...
AT 1117 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR BOYD...OR 6 MILES
NORTHWEST OF LEWISVILLE...MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINEY
GROVE...PATMOS AND MOUNT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST THURSDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
&&
LAT...LON 3348 9347 3346 9348 3345 9343 3330 9366
3333 9366 3336 9369 3338 9367 3339 9370
3344 9373 3349 9372 3353 9377 3360 9381
3371 9373
TIME...MOT...LOC 0517Z 229DEG 22KT 3343 9365
$$
D. BUTTS000
WWUS54 KSHV 240532
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1132 PM CST WED DEC 23 2009
ARC057-073-240542-
/O.EXP.KSHV.TO.W.0111.000000T0000Z-091224T0530Z/
HEMPSTEAD AR-LAFAYETTE AR-
1132 PM CST WED DEC 23 2009
...THE TORNADO WARNING FOR LAFAYETTE AND HEMPSTEAD COUNTIES HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARS TO POSE A RISK OF PRODUCING A TORNADO.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST THURSDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3348 9347 3346 9348 3345 9343 3330 9366
3333 9366 3336 9369 3338 9367 3339 9370
3344 9373 3349 9372 3353 9377 3360 9381
3371 9373
TIME...MOT...LOC 0518Z 229DEG 22KT 3344 9364
$$
D. BUTTSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 23, 9:32 PM CST, 1 hour 15 minutes earlier.
Area forecast discussion, Dec 23, 9:32 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
932 PM CST WED DEC 23 2009
.DISCUSSION...
UPDATES OUT FOR NEW TORNADO WATCH 806 UNTIL 12Z/6AM. WARM FRONT
DRAPED NORTH OF THE I-20 CORRIDOR WITH MOISTURE PLENTY THICK ON
THE SOUNDING...BUT STILL SOME DRY AIR ALOFT. THE AFTERNOON ROUND
OF TSTM ACTIVITY IS STILL LIFTING OUT ACROSS THE NORTHERN
TIER...WHILE MORE DEVELOPMENT COMING IN OVER THE SOUTHWEST CORNER.
MEANWHILE...THE FRONT AND UPPER LOW COMING OUT INTO CENTRAL TX...NOW
PAST ABILENE. FLASH FLOODING IS A GREAT CONCERN INTO THE
OVERNIGHT AS WELL AS THE TORNADO THREAT. SEVERAL AREAS QUITE
SOAKED FROM FIRST ROUND. AS THE SQUALL LINE DEVELOPS AND MOVES OUR
WAY...WE WILL TRANSITION INTO AN INCREASED DAMAGING WIND THREAT FROM
ANY BOWING SEGMENTS BY DAYBREAK. /24/
&&
.AVIATION...
MVFR CIGS FOR MOST WITH CONVECTIVE ISSUES AS WELL BRINGING DOWN
VSBY AND VARYING SFC WINDS. SOUTHEAST FLOW OVERNIGHT WILL SHIFT TO
SOUTHWEST ALONG THE FRONT AND REMAIN RATHER GUSTY INTO THE
AFTERNOON WITH GUSTS AROUND 30 KTS LIKELY AS THE COLD AIR SPREADS
BACK INTO THE REGION AFTER DAYBREAK. WE/LL KEEP MVFR AT LEAST AS
COLD AIR DEEPENS AND WIND VEER MORE WESTERLY DURING THE AFTERNOON.
VFR EXPECTED BEYOND TOMORROW AND INTO THE WEEKEND. /24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 56 56 30 47 30 / 100 70 10 10 10
MLU 60 60 31 47 30 / 100 70 10 10 10
DEQ 54 54 25 43 26 / 100 70 20 10 10
TXK 54 54 29 43 30 / 100 70 20 10 10
ELD 57 57 29 46 28 / 100 70 20 10 10
TYR 49 49 28 45 30 / 100 70 10 10 10
GGG 51 51 26 47 30 / 100 70 10 10 10
LFK 52 55 30 50 31 / 100 70 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES: ARZ050-051-059>061-070>073.
FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES: LAZ001>006-010>014-017>022.
FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
ZONES: LAZ001>006-010-012>014.
OK...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES: OKZ077.
FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-150-151-153.
&&
24Hazardous weather outlook, Dec 23, 11:49 AM CST, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1149 AM CST WED DEC 23 2009 ARZ050-051-059>061-070>073-LAZ001>006-010-012>014-OKZ077-TXZ096- 097-108>112-124>126-136>138-150-151-153-241230- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-RED RIVER- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-RUSK-PANOLA-SHELBY- 1149 AM CST WED DEC 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON THROUGH EARLY THURSDAY MORNING AS A DEVELOPING STORM SYSTEM ACROSS THE SOUTHERN PLAINS IS FORECAST TO DRAG A STRONG COLD FRONT THROUGH THE FOUR STATE REGION. SEVERE THUNDERSTORMS COULD AFFECT LOCATIONS ALONG AND WEST OF A HOPE ARKANSAS TO BOSSIER CITY LOUISIANA TO MANY LOUISIANA LINE. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THESE THUNDERSTORMS. BY LATE THIS EVENING...THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO A SQUALL LINE AND MOVE EASTWARD. THE MAIN THREAT OF SEVERE WEATHER WILL TRANSITION MORE TO DAMAGING WINDS AND HEAVY RAIN AS THE SQUALL LINE DEVELOPS...ALTHOUGH ISOLATED TORNADOES AND LARGE HAIL STILL REMAIN POSSIBLE. HEAVY RAINFALL FROM 3 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE WITH THIS ACTIVITY. THIS RAINFALL COULD LEAD TO FLOODING PROBLEMS...ESPECIALLY FOR LOW LYING AND POOR DRAINAGE AREAS. AT THIS TIME...THE SQUALL LINE IS EXPECTED TO MOVE ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA LATE THIS EVENING INTO EARLY THURSDAY MORNING...CROSSING INTO NORTHERN LOUISIANA AND SOUTHWEST ARKANSAS BY SUNRISE THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE SQUALL LINE IS EXPECTED TO LEAVE EASTERN PORTIONS OF THE FOUR STATE REGION BY NOON THURSDAY. BEYOND THURSDAY AFTERNOON...THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON THROUGH THURSDAY MORNING. LAZ011-017>022-TXZ149-152-165>167-241230- RED RIVER-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- CHEROKEE-NACOGDOCHES-ANGELINA-SAN AUGUSTINE-SABINE TX- 1149 AM CST WED DEC 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH EARLY THURSDAY MORNING AS A DEVELOPING STORM SYSTEM ACROSS THE SOUTHERN PLAINS IS FORECAST TO DRAG A STRONG COLD FRONT THROUGH THE FOUR STATE REGION. SEVERE THUNDERSTORMS COULD DEVELOP BY THIS AFTERNOON...AFFECTING LOCATIONS ALONG AND WEST OF A HOPE ARKANSAS TO BOSSIER CITY LOUISIANA TO MANY LOUISIANA LINE. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THESE THUNDERSTORMS. BY LATE THIS EVENING...THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO A SQUALL LINE AND MOVE EASTWARD. THE MAIN THREAT OF SEVERE WEATHER WILL TRANSITION MORE TO DAMAGING WINDS AND HEAVY RAIN AS THE SQUALL LINE DEVELOPS...ALTHOUGH ISOLATED TORNADOES AND LARGE HAIL STILL REMAIN POSSIBLE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS ACTIVITY TODAY. RAINFALL AMOUNTS OF UP TO 2 INCHES CAN BE EXPECTED...ALTHOUGH ISOLATED HIGHER AMOUNTS CAN NOT BE RULED OUT. THIS RAINFALL COULD LEAD TO PONDING OF ROADWAYS AND LOW LYING AREAS. AT THIS TIME...THE SQUALL LINE IS EXPECTED TO MOVE ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA LATE THIS EVENING INTO EARLY THURSDAY MORNING...CROSSING INTO NORTHERN LOUISIANA AND SOUTHWEST ARKANSAS BY SUNRISE THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE SQUALL LINE IS EXPECTED TO LEAVE EASTERN PORTIONS OF THE FOUR STATE REGION BY NOON THURSDAY. BEYOND THURSDAY AFTERNOON...THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON THROUGH THURSDAY MORNING. 05
In the hours before
Local storm report, Dec 23, 8:14 PM CST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD 1 SE LINDEN 33.00N 94.35W
12/23/2009 CASS TX EMERGENCY MNGR
FLOODING REPORTED ON HWY 125 SOUTHEAST OF LINDEN.
&&
JTALLEYLocal storm report, Dec 23, 8:15 PM CST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
815 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM DENSE FOG 4 SW TEXARKANA 33.41N 94.06W
12/23/2009 BOWIE TX EMERGENCY MNGR
FLOODING ON US59 AND GUN CLUB RD.
&&
JTALLEYLocal storm report, Dec 23, 8:17 PM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
817 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD 4 SW TEXARKANA 33.41N 94.06W
12/23/2009 BOWIE TX EMERGENCY MNGR
FLOODING ON US59 AND GUN CLUB RD.
&&
JTALLEYLocal storm report, Dec 23, 9:08 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
908 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM FLASH FLOOD ATLANTA 33.12N 94.16W
12/23/2009 CASS TX BROADCAST MEDIA
FLOODING ON MAIN ST CAUSING CARS TO BE WASHED ON
SIDEWALKS.
&&
JTALLEYLocal storm report, Dec 23, 10:27 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG LUFKIN 31.33N 94.73W
12/23/2009 ANGELINA TX LAW ENFORCEMENT
WIDESPREAD DAMAGE ACROSS PORTIONS OF LUFKIN. TREES DOWN
ON HOUSES AND POWER LINES DOWN.
&&
JTALLEYLocal storm report, Dec 23, 10:41 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1041 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD FULTON 33.61N 93.81W
12/23/2009 LITTLE RIVER AR LAW ENFORCEMENT
AN UNDERPASS ON HWY 355 IN FULTON IS FLOODED BY HEAVY
RAIN.
0945 PM FLASH FLOOD HOPE 33.67N 93.59W
12/23/2009 HEMPSTEAD AR LAW ENFORCEMENT
FLOODING IS REPORTED AT THE INTERSECTION OF COUNTY ROAD
332 AND COUNTY ROAD 209.
&&
18The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 7:25 PM CST | Tornado Warning | SHV | Miller | 35 min |
| Dec 23, 7:28 PM CST | Flash Flood Warning | SHV | Miller | 4 hr |
| Dec 23, 8:31 PM CST | Severe Thunderstorm Warning | SHV | Lafayette, Miller | 44 min |
| Dec 23, 9:18 PM CST | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada | 42 min |
| Dec 23, 9:25 PM CST | Tornado Warning | SHV | Miller | 50 min |
| Dec 23, 9:29 PM CST | Flash Flood Warning | SHV | Hempstead, Lafayette, Little River, Miller, Nevada | 3 hr |
| Dec 23, 10:03 PM CST | Tornado Warning | SHV | Hempstead, Lafayette, Miller, Nevada | 42 min |
| Dec 23, 10:06 PM CST | Tornado Warning | SHV | Miller | 39 min |
| Dec 23, 10:40 PM CST | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Nevada, Union | 27 min |
| Dec 24, 12:41 AM CST | Flash Flood Warning | SHV | Little River, Miller | 4 hr |
| Dec 24, 3:37 AM CST | Flash Flood Warning | SHV | Columbia, Union | 4 hr |
| Dec 24, 4:49 AM CST | Winter Storm Warning | SHV | Howard, Little River, Sevier | 23 hr |
| Dec 24, 4:49 AM CST | Winter Weather Advisory | SHV | Hempstead, Howard, Lafayette, Little River, Miller, Nevada and 1 more | 23 hr |
| Dec 24, 5:32 AM CST | Flash Flood Warning | SHV | Columbia, Union | 4 hr |
| Dec 24, 6:49 AM CST | Severe Thunderstorm Warning | SHV | Union | 56 min |
| Dec 24, 7:33 AM CST | Severe Thunderstorm Warning | SHV | Union | 42 min |
Nearby
Tornado Warnings in Arkansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.